# SDR QXEA2014072400613

- Difficulty date: July 20, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 290-330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

27 NEW DENTS ON RT FUSELAGE SKIN AFT OF ICE SHIELD BETWEEN STR 10S-24S AND BETWEEN Y290.00 - X330.00.  REMOVED 4 EA INSULATION BLANKETS FOM REF AMM 25-80-01-000-801.  REMOVED THE ATTENUATOR AT STA X301.00 AND STR 20 FOM REF AMM 23-35-16-000-801.  INSTALLED ATTENUATOR AT STA X301.00, STR 20, REF AMM 23-35-16-400-801.  REMOVED THE POWER AMP AT STA X310.00 FOM REF AMM 23-35-21-000-801. INSTALLED THE POWER AMP AT STA X310.00 REF AMM 23-35-21-400-801.  C/W ET INSP ON REPAIR AREA UNDERLYING STRUCTURE IAW RD 8/4-53-6260. NO DEFECTS NOTED IAW RD8/4-53-6260, REPAIR PATCH.  REMOVED BRACKET ASSY AT FS X301.0, STR 20 FOM REF SRM 51-42-05. INSTALLED BRACKET ASSY AT FS X301.0, STR 20 REF SRM 51-42-05, STEP 4.D. FABRICATED REPAIR DOUBLER WITH 2024T3.050, LOCATED, DRILLED AND COUNTERSUNK REF  RD8/4-53-6260 ISSUE 1.  STRAP CUT AT FS X301.00 AND FS X321.0, STR 20S REF RD 8/4-53-6260 ISSUE 1.  C/W RD8/4-53-6260, ISSUE 1, STEPS 3-5 AND 8-13.  INSTALLED COUNTERSINK FILLER REF RD8/4-53-6260 AND RD8/4-51-43 ISSUE 1. ALODINED AND PRIMED NEW REPAIR DOUBLER AND STRAPS IN THE OUTLINE REF RD8/4-53-6260, ISSUE 1, DATE 7/2/14, STEPS 3-5. INSTALLED RIVETS EXTERNAL REF RD 8/4-53-6260, ISSUE 1 DATED.  INSTALLED NEW EXTERNAL DOUBLER REF RD8/4-53-6260, ISSUE 1. PREPPED, ALODINED, PRIMED, AND PAINTED REPAIR DOUBLER REF RD8/4-53-6260, ISSUE 1. INSTALLED 4EA INSULATION BLANKETS FROM STA X301.0 TO STA X321.0 AND STR 16 TO STR 20 IAW AMM TASK 25-80-01-400-801, STEPS 1-5.
